# SDR GLBA2013100200328

- Difficulty date: October 1, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 38,362 hours, 49,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 378.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND TWO CRACKS IN THE FUSELAGE FRAME ON EITHER SIDE OF STRINGER 2L AT FS 378.25, ONE INCH IN LENGTH.  REPAIRED  IAW EO 13-1900-53-072.  MAJOR REPAIR.
